# SDR CA991209072

- Difficulty date: November 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 29,908 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Rivet
- Part number: MS20470AD516
- Condition: Loose
- Location: Elev Control Rod
- Component: Elevator Control, C6CFM10963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ELEVATOR CONTROL SYSTEM, IT WAS NOTICED THAT THE PUSH PULL RIVETS WERE BLACK AND STAINED.THE PUSH PULL ROD WAS REMOVED FROM THE AIRCRAFT AND INSPECTED.AT THAT POINT WE DISCOVERED THAT THE RIVETS WERE LOOSE.  THE RIVETS WERE REMOVED, THE ROD DISASSEMBLED, RIVETED WITH NEW RIVETS AND REINSTALLED ON THE AIRCRAFT.IT SHOULD BE NOTED THAT IT IS A VERY DIFFICULT AREA TO INSPECT. FAILURE OF THE RIVETS COULD CAUSE SEPERATION OF THE ROD WHICH WOULD RESULT IN LOSS OF CONTROL OF THE ELEVATORS.
